# SDR ASAA2017012719568

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 31,021 hours, 9,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78233008 FOUND ALL EMERGENCY LIGHTS AT R1 DOOR INOPERATIVE AND FIRST CLASS AREA LIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED BATTERY PACK FOR LIGHTING/EMERGENCY FOR ALL LIGHTS AT R1 DOOR AND FIRST CLASS AREA IAW AMM 33-51-06-960-805. OPS CHECKED GOOD.
